Lower Abdominal Pain And No Bowel Movements For 1 Month?
hello .. r ndok I want to ask .. r n it’s been a month that I haven’t had a bowel movement .. r nwhen BAK sucks in the clitoris and the lower part of the stomach .. r nsometimes the right side of the waist hurts .. r I have checked with the doctor, he said the intestines were weakening and they were given medicine for braxidin, lacbon, zinc and concocted drugs … please respond …
The condition you experience is called constipation. This can be caused by several conditions, such as lack of fiber intake, lack of drinking water, habit of holding bowel movements frequently, side effects of drug use, anxiety or depression.
The drugs your doctor has previously given are:
braxidin, which is a drug that can be used to treat anxiety disorders and the innervation of the lacbon digestive system, which is a supplement containing the probiotic Lactobacillu sporogenes which is good for the digestive system zinc, which is a mineral that also has a good impact on the digestive system. Take these drugs according to the recommended use . In addition, what you can do is:
consume lots of water and fiber foods such as vegetables, fruit, whole wheat bread, exercise regularly, 2-3 times per week to help improve blood circulation and intestinal motility avoid consumption of coffee and other caffeinated drinks manage stress well avoid resisting the urge to defecate if after routine doing this you are still experiencing constipation, you should consult your doctor again. I hope this information is helpful
dr. Deasy Larasandi